RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 2, Pages 367–372 (Mi izv1687)  

This article is cited in 1 scientific paper (total in 1 paper)

On a property of analytic continuation

V. V. Napalkov


Abstract: The behavior of analytic functions of several complex variables with respect to analytic continuation along certain sets in $\mathbf C^n$ is studied.
Bibliography: 4 titles.

Full text: PDF file (475 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 14:2, 339–343

Bibliographic databases:

UDC: 517.5
MSC: 32D15, 32A07
Received: 11.09.1978

Citation: V. V. Napalkov, “On a property of analytic continuation”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979), 367–372; Math. USSR-Izv., 14:2 (1980), 339–343

Citation in format AMSBIB
\Bibitem{Nap79}
\by V.~V.~Napalkov
\paper On a~property of analytic continuation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 2
\pages 367--372
\mathnet{http://mi.mathnet.ru/izv1687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534598}
\zmath{https://zbmath.org/?q=an:0449.32016|0425.32004}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 14
\issue 2
\pages 339--343
\crossref{https://doi.org/10.1070/IM1980v014n02ABEH001110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM96800007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1687
  • http://mi.mathnet.ru/eng/izv/v43/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ivashkovich, “Envelopes of holomorphy of some tube sets in $\mathbf C^2$ and the monodromy theorem”, Math. USSR-Izv., 19:1 (1982), 189–196  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:183
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021